| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding falsely depressed sodium (na) results obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
Event or Problem Description
Three (3) falsely depressed sodium (na) patient sample results were obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely depressed patient results were not reported to the physician.The same samples were reprocessed 16-march-2024 on the same dimension® exl¿ 200 integrated chemistry system.Higher results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed sodium (na) results.
Additional Manufacturer Narrative
Additional information (29-april-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available data logs.The customer stated they observed a sample probe clot error on the day of the event.The sample tip was replaced and aligned the next day.The customer stated the issue was resolved and no other discordant results were reported.The cause of the event is consistent with sample probe tip with clot error.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00110 was filed on 27-march-2024.